# SDR UALA2012091705237

- Difficulty date: September 16, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 71,947 hours, 21,462 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L-1 DOOR EXTERIOR SKIN DENTED APPROXIMATELY 8 INCHES ABOVE LOWER HINGE POINT FWD TO AFT APPROX 4 INCHES.  DENT MEASURES L=2.3", W=.6", AND D=.023" FOUND TO BE OUT OF LIMITS PER SRM 52-10-01, FIG 101.  CUT OUT DAMAGED SKIN AND FABRICATED A REPAIR DOUBLER PER SRM 52-10-01, REPAIR 7.
